Exact uniform confidence bands for periodic regression

Spurrier, John D. . Communications in Statistics: Theory and Methods 1983. 12 :969-973

Locate this article in:

Bibtex

@article{CIS-50229,
  Author = {Spurrier, John D.},
  Title = {Exact uniform confidence bands for periodic regression},
  Journal = {Communications in Statistics: Theory and Methods},
  Volume = {12},
  Year = {1983},
  Pages = {969--973},
  Keywords = {Simultaneous confidence intervals, Multivariate $t$ distribution, Sinusoidal regression}
}

Similar articles